# SDR MASA200601655

- Difficulty date: June 21, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 19,123 hours, 14,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6019 PHX - EMERGENCY FLOOR LIGHT STRIP AT ROW 8 WAS INOP.  MAINTENANCE REPLACED THE LIGHT STRIP, OPS CHECKED GOOD.
